MathSciNet Relay Station
MathSciNet bibliographic data
MR1994177 35Q58 (35B10 35B30 37K10)
Yin, Zhaoyang Global existence for a new periodic integrable equation. J. Math. Anal. Appl. 283 (2003), no. 1, 129–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement